# SDR YENA2007017

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 25,094 hours, 9,208 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 11850
- Condition: Unknown
- Part time: 7,691 hours, 2,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT  752, CUN/JFK.  F/A SMELLED ELECTRICAL BURNING ODOR EMITTING FROM VICINITY ROW 7 DEF C/C RIGHT.  F/A FELT CONTROL BOX 7D, IT FELT VERY WARM.  THERE WAS NO SMOKE.  ELECTED TO TURN OVERHEAD GALLEY 1 C/B PANEL LIVE TV MASTER SWITCH OFF FOR REMAINDER OF FLIGHT.  F/A STATED SMELLING ELECTRICAL BURNING ODOR AT ROW 7DEF AS WELL AS FEELING THE SEB WARMER THAN USUAL.  NO LOSS OF VIDEO WAS REPORTED AND SYSTEM WAS IMMEDIATELY TURNED OFF.  PERFORMED TSM TASK 23-39-00-810-801 OF LTV AMM 23-39-33.  NO DISCREPANCIES NOTICED IN IMMEDIATE AREA OF SUSPICIOUS ODOR.  REMOVED AND REPLACED SEB 7 D PRECAUTIONARY.  REACTIVATED LTV SYSTEM.
